# SDR CALA2025020602224

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N77543
- Make and model: Boeing 737-9
- Aircraft serial: 64474
- Aircraft time: 7,785 hours, 2,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22C EMERGENCY LIGHT IS OUT REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 22C REF AMM 33-51-11, OPS CK GOOD.
